Ask an expert
Question

07 Jul 2011

Question about Progesteron Tablets for Ovarian Cysts
Good Day CyberPharmacist

My gynae prescribed a 10 day course of Progesteron tablets for me to take from 23nd June until 2nd July 2011. He said I would have a period thereafter. My period has not yet begun and today is already the 7th of July. Should I be concerned?

Was the progesteron meant to dissolve the cyst I have?
Answer 380 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Annelize

Menstrual changes as a result of these tablets ARE well known and I wouldnt be worried at this stage.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.